MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 802110
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during field service installation of the device, the red emitting diode (led) indicator on the air bubble detector (abd) was not blinking.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.During laboratory evaluation, the product surveillance technician (pst) observed no red light emitting diode (led) during module boot cycle.When the generic board was replaced with a lab use only generic board, the module functioned properly.It was determined that the customer generic board was defective.Per supplier evaluation, the led was not functioning correctly and only the green portion of the led worked, otherwise the generic board passed all other testing not related to the verification of the led sequence lighting.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key8548825
Report Number1828100-2019-00199
Device Sequence Number400169
Product Code DTQ
UDI-Device Identifier00886799000700
UDI-Public(01)00886799000700(11)180815
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number802110
Device Catalogue Number802110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1